# SDR AC2A113324

- Difficulty date: December 20, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N139CW
- Make and model: Agusta AB139
- Aircraft serial: 31020
- Aircraft time: 567 hours
- Engine: Pwa PT6*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Part time: 567 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN FITTING AT UPPER LT TAILBOOM ATTACHMENT POINT RADIATING FROM LOCK FASTENERS.
